On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations.

Lipovan, Olivia (2003) On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations. Glasgow Mathematical Journal, 45 (1). pp. 179-187. ISSN 0017-0895. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://journals.cambridge.org.chain.kent.ac.uk/act...

Abstract

For a class of second order nonlinear differential equations, sufficient conditions are presented to ensure that some, respectively all solutions are asymptotic to lines.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:39
Last Modified: 11 Oct 2012 15:58
Resource URI: http://kar.kent.ac.uk/id/eprint/31576 (The current URI for this page, for reference purposes)
  • Depositors only (login required):